# SDR DALA1311570681

- Difficulty date: April 2, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N56052
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF MAIN CABIN CUSP WEB FOR CORROSION BETWEEN STA 1400 TO 1420 FOUND EXFOLIATION CORROSION ON INTERCOSTAL AT BS 1400 UNDER FWD END OF REMOVED CUSP WEB.  R & R RT CUSP WEB ATTACH BRACKET, IAW SRM 51-40-02, PG 2-5.
